# SDR UIEA2022052300512

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: RL2347
- Part serial: NSN
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU, FIRE WALL, LEFT SERVICE  LIGHT  DAMAGED. REMOVED REPLACED LEFT SERVICE LIGHT ASSY SHOCKMOUNT IN APU PER 767-300 AMM 20-11-00.
